Reeb Flow Invariant Ricci Tensors

  • Jong Taek Cho
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 106)


We study symmetries along the Reeb flow on almost contact three-manifolds.


Vector Field Warped Product Jacobi Operator Contact Manifold Ricci Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.



This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education, Science and Technology (2012R1A1B3003930).


  1. 1.
    Blair, D.E.: Riemannian geometry of contact and symplectic manifolds, 2nd edn. Progr. Math., vol. 203. Birkhäuser Boston, Boston, MA (2010)Google Scholar
  2. 2.
    Boeckx, E., Bueken, P., Vanhecke, L.: \(\varphi\)-symmetric contact metric spaces. Glasgow. Math. J. 41, 409–416 (1999)Google Scholar
  3. 3.
    Cho, J.T.: Contact 3-manifolds with the Reeb flow symmetry. Tôhoku Math. J. 66(4) (2014) (to appear)Google Scholar
  4. 4.
    Cho, J.T.: Reeb flow symmetry on almost cosymplectic three-manifolds. PreprintGoogle Scholar
  5. 5.
    Cho, J.T.: Notes on almost Kenmotsu three-manifolds. Honam Math. J. 36(3), 637–645 (2014)CrossRefMATHGoogle Scholar
  6. 6.
    Cho, J.T., Inoguchi, J.:Contact 3-manifolds with Reeb flow invariant characteristic Jacobi operator. PreprintGoogle Scholar
  7. 7.
    Cho, J.T., Kimura, M.: Reeb flow symmetry on almost contact three-manifolds. Differ. Geom. Appl. 35, 266–273 (2014)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Dileo, G., Pastore, A.M.: Almost Kenmotsu manifolds and local symmetry. Bull. Belg. Math. Soc. Simon Stevin 14, 343–354 (2007)MATHMathSciNetGoogle Scholar
  9. 9.
    Goldberg, S.I., Yano, K.: Integrability of almost cosymplectic structures. Pacific J. Math. 31, 373–381 (1969)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Inoguchi, J., Lee, J-E.: Slant curves in 3-dimensional almost contact metric geometry. PreprintGoogle Scholar
  11. 11.
    Kenmotsu, K.: A class of contact Riemannian Manifolds. Tôhoku Math. J. 24, 93–103 (1972)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Koufogiorgos, T., Tsichlias, C.: Three dimensional contact metric manifolds with vanishing Jacobi operator. Beit. Alg. Geom. 50(2), 563–573 (2009)MATHMathSciNetGoogle Scholar
  13. 13.
    Milnor, J.: Curvature of left invariant metrics on Lie groups. Adv. Math. 21, 293–329 (1976)CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Perrone, D.: Contact Riemannian manifolds satisfying R(X, ξ) ⋅R = 0. Yokohama Math. J. 39, 141–149 (1992)Google Scholar
  15. 15.
    Perrone, D.: Homogeneous contact Riemannian three-manifolds. Ill. J. Math. 42, 243–255 (1998)MATHMathSciNetGoogle Scholar
  16. 16.
    Perrone, D.: Contact metric manifolds whose characteristic vector field is a harmonic vector field. Differ. Geom. Appl. 20, 367–378 (2004)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Perrone, D.: Classification of homogeneous almost cosymplectic three-manifolds. Differ. Geom. Appl. 30, 49–58 (2012)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Sekigawa, K.: On some 3-dimensional curvature homogeneous spaces. Tensor (N.S.) 31, 87–97 (1977)Google Scholar
  19. 19.
    Tanno, S.: The automorphism groups of almost contact Riemannian manifolds. Tôhoku Math. J. 21, 21–38 (1969)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Japan 2014

Authors and Affiliations

  1. 1.Department of MathematicsChonnam National UniversityGwangjuKorea

Personalised recommendations